# SDR ASAA9510046

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Guide Bracket
- Part number: 69546154
- Condition: Misaligned
- Location: Nlg Lock Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - DURING D-CHECK TEST HOP, CREW REPORTED THE NOSE LANDING GEAR FELL TO THE DOWN POSITION WHEN GEAR HANDLE WAS PLACED TO THE 'OFF' POSITION.  RECYCLED GEAR SEVERAL TIMES AND OPERATED NORMALLY.  REPOSITIONED NOSE LANDING GEAR LOCK ACTUATOR HYDRAULIC LINE GUIDE BRACKET, PERFORMED NOSE LANDING GEAR EXTENSION/RETRACTION TEST AND OPERATED NORMALLY.  (X)
